# SDR SWAA2020060878776

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR SURROUND DOUBLER IS CRACKED COMMON TO MIDDLE LATCH AREA AT BS 235.  REPAIRED EXTERNAL POWER DOOR SURROUND DOUBLER COMMON TO MIDDLE LATCH AREA AT BS 235 IAW SRM 53-10-15-2R-4.
